# SDR CALA2015060500488

- Difficulty date: June 4, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N69830
- Make and model: Boeing 737924
- Aircraft serial: 44560
- Aircraft time: 2,853 hours, 1,010 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON POWER UP FOR TAKEOFF, SMOKE OUT OF FIRST OFFICER`S GASPER VENT.  DISCONTINUED TAKE OFF, AUTO BRAKES DID NOT ENGAGE.  COMPLIED WITH FIM TASK 71-05-00-810-807-F00.  NO HISTORY ON HOC, NO OIL LEAKAGE NOTED, OIL QTY AT SERVICE LEVEL.  ALL REQUIRED TASK IAW FIM COMPLIED WITH. ENG RUN INDICATED NO SMOKE, FUMES OR SMELL IN COCKPIT OR FROM GASPER, OK FOR SERVICE.  THIS WAS FIRST FLIGHT AFTER RON ENG WATER WASH OF LT ENGINE.
